Yang-Mills-Higgs soliton dynamics in 2 + 1 dimensions

B. S. Getmanov, P M Sutcliffe

Research output: Contribution to journalArticle


Dimensional reduction of the self-dual Yang-Mills equation in 2 + 2 dimensions produces an integrable Yang-Mills-Higgs-Bogomolnyi equation in 2 + 1 dimensions. For the SU(1, 1) gauge group, a t'Hooft-like ansatz is used to construct a monopole-like solution and an N-soliton-type solution, which describes both the static deformed monopoles and the exotic monopole dynamics including a transmutation. How the monopole solution results from the twistor formalism is shown. Multimonopole solutions are commented on.

Original languageEnglish
Pages (from-to)1375-1384
Number of pages10
JournalTheoretical and Mathematical Physics
Issue number3
Publication statusPublished - Dec 1998

Fingerprint Dive into the research topics of 'Yang-Mills-Higgs soliton dynamics in 2 + 1 dimensions'. Together they form a unique fingerprint.

  • Cite this

    Getmanov, B. S., & Sutcliffe, P. M. (1998). Yang-Mills-Higgs soliton dynamics in 2 + 1 dimensions. Theoretical and Mathematical Physics, 117(3), 1375-1384.